EconPapers    
Economics at your fingertips  
 

Trotter–Kato Product Formulae in Dixmier Ideal

Valentin A. Zagrebnov ()
Additional contact information
Valentin A. Zagrebnov: Institut de Mathématiques de Marseille (UMR 7373) - AMU, Centre de Mathématiques et Informatique - Technopôle Château-Gombert

A chapter in Analysis and Operator Theory, 2019, pp 395-416 from Springer

Abstract: Abstract It is shown that for a certain class of the Kato functions, the Trotter–Kato product formulae converge in Dixmier ideal $$\mathscr {C}_{1, {\infty }}$$ C 1 , ∞ in topology, which is defined by the $$\Vert \cdot \Vert _{1, \infty }$$ ‖ · ‖ 1 , ∞ -norm. Moreover, the rate of convergence in this topology inherits the error-bound estimate for the corresponding operator-norm convergence.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-12661-2_18

Ordering information: This item can be ordered from
http://www.springer.com/9783030126612

DOI: 10.1007/978-3-030-12661-2_18

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-12661-2_18